# SDR UIEA2017112002265

- Difficulty date: November 12, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 81,400 hours, 15,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63363
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT R1 DOOR AND ALL LIGHTS RIGHT OF CENTER LIGHT.  REMOVED AND REPLACED THE BATTERY PACK M10684 IAW MM 33-51-04-402-D12-001.
